# SDR 20010524SG010

- Difficulty date: April 19, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N1568W
- Make and model: Beech 1900C
- Aircraft serial: UC64
- System (JASC): 6120 · Propeller Controlling System
- Part: Linkage
- Condition: Out Of Rig
- Location: Low Pitch Cntrl
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLT 9411 - MCO/MIA - ON TAKEOFF AT V1 SPEED ROTATION, NR 2 ENGINE LOST POWER.  RERIGGED RIGHT ENGINE LOW PITCH CONTROL SYSTEM.  (M)
